Alert archive / Iowa / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 28, 2020, 6:03 PM CDT for Benton County, Buchanan County, Iowa. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 6:03 PM CDT (23:03 UTC)
- Expired
- Mar 28, 2020, 6:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, IA, Buchanan County, IA
The radar
The Quad Cities radar (KDVN), 142 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 6:18 PM CDT | TORNADO | 1 Ssw Fairbank, IA | ON GROUND NEAR BAXTER AVE AND V56 RD. |
| Mar 28, 6:28 PM CDT | HAIL 1.75 | 2 Se Otterville, IA | NOW SEEING PEA SIZE HAIL. |
| Mar 28, 6:29 PM CDT | TORNADO | 3 Nne Littleton, IA | LARGE TORNADO ON THE GROUND DOING DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 2:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -128 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
178
WUUS53 KDVN 282303
SVRDVN
IAC011-019-282345-
/O.NEW.KDVN.SV.W.0004.200328T2303Z-200328T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
603 PM CDT Sat Mar 28 2020
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Buchanan County in northeastern Iowa...
Benton County in east central Iowa...
* Until 645 PM CDT.
* At 602 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Fairbank to Luzerne, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Independence, Vinton, Belle Plaine, Jesup, Urbana, Fairbank,
Hazleton, Blairstown, Van Horne, Keystone, Garrison, Brandon,
Rowley, Aurora, Mount Auburn, Stanley, Luzerne, Wapsipinicon Golf
Course, Vinton Memorial Airport and Fontana County Park.
This includes Interstate 380 between mile markers 44 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Iowa.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4264 9168 4188 9207 4186 9214 4186 9230
4214 9230 4230 9227 4230 9206 4264 9208
TIME...MOT...LOC 2302Z 220DEG 47KT 4258 9215 4190 9218
HAIL...<.75IN
WIND...60MPH
$$
Ervin3 follow-up statements
995
WWUS53 KDVN 282309
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
609 PM CDT Sat Mar 28 2020
IAC011-019-282345-
/O.CON.KDVN.SV.W.0004.000000T0000Z-200328T2345Z/
Buchanan IA-Benton IA-
609 PM CDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR BUCHANAN AND BENTON COUNTIES...
At 609 PM CDT, severe thunderstorms were located along a line
extending from near Fairbank to Belle Plaine, moving northeast at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Independence, Vinton, Belle Plaine, Jesup, Urbana, Fairbank,
Hazleton, Blairstown, Van Horne, Keystone, Garrison, Brandon, Rowley,
Aurora, Mount Auburn, Stanley, Luzerne, Wapsipinicon Golf Course,
Vinton Memorial Airport and Fontana County Park.
This includes Interstate 380 between mile markers 44 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Iowa.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4264 9168 4188 9207 4186 9214 4186 9230
4214 9230 4230 9227 4230 9206 4264 9208
TIME...MOT...LOC 2309Z 218DEG 44KT 4262 9210 4188 9225
HAIL...<.75IN
WIND...60MPH
$$
Ervin036
WWUS53 KDVN 282325
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
625 PM CDT Sat Mar 28 2020
IAC011-019-282345-
/O.CON.KDVN.SV.W.0004.000000T0000Z-200328T2345Z/
Buchanan IA-Benton IA-
625 PM CDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR BUCHANAN AND CENTRAL BENTON COUNTIES...
At 623 PM CDT, severe thunderstorms were located along a line
extending from near Oelwein to near Keystone, moving northeast at 55
mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters reported a tornado near Fairbank,
and additional rotating wall clouds over central Benton
County.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Independence, Vinton, Jesup, Urbana, Fairbank, Hazleton, Blairstown,
Van Horne, Keystone, Garrison, Brandon, Rowley, Aurora, Mount Auburn,
Stanley, Luzerne, Wapsipinicon Golf Course, Vinton Memorial Airport,
Fontana County Park and Otterville.
This includes Interstate 380 between mile markers 44 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Iowa.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 4264 9168 4188 9207 4186 9214 4187 9223
4211 9226 4230 9220 4230 9206 4264 9208
TIME...MOT...LOC 2323Z 220DEG 47KT 4271 9200 4197 9215
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Ervin510
WWUS53 KDVN 282338
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
638 PM CDT Sat Mar 28 2020
IAC011-019-282348-
/O.EXP.KDVN.SV.W.0004.000000T0000Z-200328T2345Z/
Buchanan IA-Benton IA-
638 PM CDT Sat Mar 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR BUCHANAN AND CENTRAL BENTON
COUNTIES WILL EXPIRE AT 645 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Iowa.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
Remember, a Tornado Warning still remains in effect for Buchanan and
northern Benton Counties.
LAT...LON 4264 9168 4188 9207 4186 9214 4187 9223
4211 9226 4230 9220 4230 9206 4264 9208
TIME...MOT...LOC 2338Z 220DEG 47KT 4284 9185 4210 9200
$$
ErvinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:45 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Mar 28, 2:45 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 245 PM CDT Sat Mar 28 2020 .SYNOPSIS... Issued at 245 PM CDT Sat Mar 28 2020 Impressive surface low was seen on surface analysis deepening over southwest Iowa with a warm front reaching east across Iowa, from Des Moines through the Quad Cities E-SE to near Galesburg, Illinois, North of the front temperatures were in the 40s and 50s, while 60s to lower 70s were front along and south of the front. GOES imagery showed mostly clear skies in the warm sector reaching across northwest Missouri into south central Iowa, where surface based CAPE was increasing. Further east and southeast, mid and high level cloud cover was streaming across eastern MO and much of the forecast area. Latest radar showed new showers and thunderstorms firing along and north of the front in the forecast area with more isolated activity over northeast MO into west central IL. An intense upper level system was seen churning over eastern NE, while a 140 kt plus upper level jet was lifting northeast out of the southern plains. && .SHORT TERM...(This Evening through Sunday) ISSUED AT 245 PM CDT Sat Mar 28 2020 Severe weather still appears likely over the forecast area this afternoon into early evening as the intense surface cyclone lifts through Iowa with its associated instability and very strong shear impacting the region. A tornado watch is being coordinated as of this writing. Later tonight into Sunday, the tight pressure gradient will result in strong surface winds and a wind advisory will likely be needed. Storms will continue to develop mid to late afternoon as forcing from the upper level system overspreads the increasingly unstable boundary layer and intense deep shear. Isolated supercells, especially where they cross the warm front will have the greatest threat for all modes of severe weather including tornadoes. A more linear complex, possible along the advancing occluded front that will follow late afternoon into early evening will have a lower threat for mainly damaging winds. Very fast storm movement, as high as 50 to 60 mph, will present a warning challenge, but also preclude much threat for heavy rainfall amounts. This should all wind down west of the MS River by 7 pm, and across our IL counties by 9 pm. Southwest to west winds of 25 to 35 mph plus, with gusts over 40 mph will follow the passage of the occluded front and the tight circulation around the surface low as it lifts across central Iowa into MN by morning. A wind advisory will likely be needed at some time for tonight into Sunday, but will be holding off on issuing one for now to avoid complicated messaging with the Tornado Watch. .LONG TERM...(Sunday Night through Saturday) ISSUED AT 245 PM CDT Sat Mar 28 2020 Gusty northwest winds, cooler temperatures, and blustery conditions will be seen Sunday. Turning colder with near to below normal temperatures and mostly dry conditions will begin the month of April. Sunday...strong 990mb surface low will continue to lift northeast out of the region from WI into Lake Superior. Tight pressure gradient on back side on low will keep northwest winds sustained around 30 mph with gusts up to 50 mph through much of the day, making for a blustery day. Cyclonic flow and strong CAA will keep clouds around for most of the CWA except perhaps the southwest 1/3. Highs will struggle to reach 50 degrees in northern IL and northeast IA, with middle 50s elsewhere. If clouds linger longer, than cooler temperatures will be possible. Monday...quiet and dry conditions will be seen, with weak high pressure overhead. Plentiful sunshine will help boost temperatures up into the upper 50s and lower 60s. Tuesday onward...two waves will pass to the south and north of the area on Tuesday and Wednesday night respectively. Moisture will be quite limited with both systems and do not expect great chances of any rainfall if any. Later forecasts may be able to remove PoPs or drop down to slight chance if dry trend continues. Cooler conditions arrive Thursday-Saturday, with increasing clouds in cyclonic flow aloft. Highs will be slightly below normal in the upper 40s and lower 50s each day. Low temperatures may approach the freezing mark Friday and Saturday morning. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) ISSUED AT 1234 PM CDT Sat Mar 28 2020 IFR to VLIFR conditions due to fog and scattered showers and thunderstorms will move out of the area early this afternoon as a warm front lifts northward. Another round of thunderstorms, some possibly severe, may affect all TAF sites from around 20z to 00Z. These storms may have large hail and damaging winds. For now, only strong winds are mentioned in the forecast within TEMPO groups. A cold front will follow this evening, providing possible MVFR ceilings and then strong west to southwest winds. By morning west winds will be sustained from 25 to 30 kts with higher gusts possible. The strong winds will continue through the end of the forecast period with possible lingering MVFR ceilings. && .HYDROLOGY... Issued at 1150 AM CDT Sat Mar 28 2020 A narrow band of heavy rain (2" to 4") fell over the past 24 hours for portions of Rock Island and Whiteside counties in Illinois and Scott County in Iowa. The majority of the rain fell in the Rock River basin as well as direct runoff into the Mississippi River. The Mississippi River at RCKI2 saw a sharp rise of over 1.5 ft following the rain, which had observations of 2.77" in 30 min. The river quickly receded back nearing previous levels. This heavy rain, which again fell largely in the Rock River basin has caused forecasts to increase on the Rock River. This prompted a flood watch to be issued for Como, higher levels at Joslin, and now Major flooding at Moline. While not 100% confident in reaching major flood stage, previous forecasts were nearing 14 ft (Major flood stage) and rainfall ended up being well more than forecast and future rainfall is not a key component. For the next 24-48 hours. Fast moving storms are expected across the HSA, and while they will have potential to produce heavy rain with PW's above 1.0", the heavy rain should be brief with excessive amounts not expected. Therefore, not expecting big changes to tributary river forecasts due to the convection today/tonight. What is of more concern is the widespread moderate amounts expected to the north of the HSA, up across MN, WI & northern IA as a large are is forecast to see amounts of 0.75" to 1.50". This water will be making its way into the local reach of the Mississippi River through the next week, with runoff from the northern areas (likely including snowmelt runoff as well) moving into the area into the 2nd week of April. This is being mentioned as today's river forecasts have saw some increases in peaks, and many are still rising at the end of the 7 day period as water will still be moving in from upstream. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Sheets SHORT TERM...Sheets LONG TERM...Gross AVIATION...Sheets HYDROLOGY...Brooks
Hazardous weather outlook, Mar 28, 12:44 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1244 PM CDT Sat Mar 28 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291745- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1244 PM CDT Sat Mar 28 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Severe storms are likely across much of the outlook area this afternoon and evening. The Storm Prediction Center has a moderate risk for severe storms along and to the southeast of a line from Milledgeville, Illinois to the Quad Cities to Keokuk, Iowa. An enhanced risk extends further to the north and west. Damaging winds, large hail, and tornadoes are all possible. Strong to severe storms are expected to develop this afternoon along and ahead of an advancing cold between 2 pm and 6 pm. These storms may move as fast as 60 mph. Strong southwest to west winds will develop this evening behind a cold front and continue overnight. Sustained winds from 25 to 35 mph are expected with gusts over 45 mph possible. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY West to northwest sustained winds of 25 to 35 mph with gusts up to 50 mph are expected on Sunday. Fire weather conditions will remain elevated into Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Sheets
In the hours before
Special weather statement, Mar 28, 1:35 PM CDT, 4 hours 28 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 135 PM CDT Sat Mar 28 2020 IAZ087-088-098-099-ILZ034-MOZ009-010-282045- Jefferson-Henry IA-Van Buren-Lee-Hancock-Scotland-Clark- Including the cities of Fairfield, Mount Pleasant, Keosauqua, Fort Madison, Carthage, Memphis, and Kahoka 135 PM CDT Sat Mar 28 2020 ...Strong Winds Possible this Afternoon... Winds will turn to the southwest and gust over 40 mph at times this afternoon. Drivers of vans. campers, trailers, and other high profile vehicles should be extra cautious. DLS
Special weather statement, Mar 28, 3:42 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
342 PM CDT Sat Mar 28 2020
ILC161-195-IAC045-163-282115-
Rock Island-Whiteside-Scott-Clinton-
342 PM CDT Sat Mar 28 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ROCK ISLAND...
SOUTHWESTERN WHITESIDE...EASTERN SCOTT AND SOUTH CENTRAL CLINTON
COUNTIES UNTIL 415 PM CDT...
At 341 PM CDT, a strong thunderstorm was located over Rock Island,
moving northeast at 65 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Silvis,
Eldridge, Milan, Le Claire, Coal Valley, Hampton, Port Byron,
Buffalo, Rapids City, Princeton, Cordova, Riverdale, Oak Grove,
McCausland and Carbon Cliff.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 295 and 306.
Interstate 80 in Illinois between mile markers 1 and 5.
Interstate 74 in Illinois between mile markers 1 and 7.
Interstate 88 near mile marker 1, and between mile markers 12 and
13, and near mile marker 15.
Interstate 280 between mile markers 8 and 18.
LAT...LON 4167 9013 4151 9034 4150 9037 4149 9037
4146 9041 4146 9043 4144 9043 4137 9053
4143 9071 4177 9046
TIME...MOT...LOC 2041Z 211DEG 66KT 4150 9057
ErvinLocal storm report, Mar 28, 3:47 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
347 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 1 W BETTENDORF 41.56N 90.49W
03/28/2020 E0.70 INCH SCOTT IA TRAINED SPOTTER
&&
GROSSLocal storm report, Mar 28, 3:52 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
352 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 1 NE BETTENDORF 41.58N 90.46W
03/28/2020 M0.75 INCH SCOTT IA TRAINED SPOTTER
&&
GROSSLocal storm report, Mar 28, 4:10 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
410 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL FULTON 41.87N 90.16W
03/28/2020 M0.25 INCH WHITESIDE IL TRAINED SPOTTER
&&
GROSSSpecial weather statement, Mar 28, 4:15 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
415 PM CDT Sat Mar 28 2020
ILC015-085-177-282145-
Jo Daviess-Carroll-Stephenson-
415 PM CDT Sat Mar 28 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JO DAVIESS...
CENTRAL CARROLL AND STEPHENSON COUNTIES UNTIL 445 PM CDT...
At 414 PM CDT, a strong thunderstorm was located over Argo Fay, or
near Mount Carroll, moving northeast at 80 mph.
Winds in excess of 30 mph and penny size hail are possible with this
storm.
Locations impacted include...
Freeport, Mount Carroll, Lena, Lanark, Fairhaven, Pearl City,
Shannon, Cedarville, Davis, Chadwick, Dakota, Rock City, Argo Fay,
Buena Vista, Loran, Rock Grove, Oneco, Orangeville, Eleroy and
Wacker.
LAT...LON 4250 8941 4249 8940 4239 8940 4220 8963
4220 8969 4215 8968 4193 8995 4202 9013
4251 8970
TIME...MOT...LOC 2114Z 217DEG 70KT 4200 9002
ErvinThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:13 PM CDT | River Flood Watch | DVN | Dubuque | 61 hr |
| Mar 27, 11:51 PM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 4 hr |
| Mar 28, 12:35 AM CDT | Special Weather Statement | DVN | Iowa | 25 min |
| Mar 28, 1:05 AM CDT | Special Weather Statement | DVN | Iowa, Johnson | 40 min |
| Mar 28, 1:37 AM CDT | Special Weather Statement | DVN | Keokuk | 23 min |
| Mar 28, 1:53 AM CDT | Severe Thunderstorm Warning | DVN | Keokuk, Washington | 26 min |
| Mar 28, 2:29 AM CDT | Special Weather Statement | DVN | Clinton | 31 min |
| Mar 28, 2:44 AM CDT | Special Weather Statement | DVN | Cedar | 31 min |
| Mar 28, 2:55 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 35 min |
| Mar 28, 3:57 AM CDT | Special Weather Statement | DVN | Jefferson | 33 min |
| Mar 28, 4:21 AM CDT | Special Weather Statement | DVN | Louisa | 24 min |
| Mar 28, 5:19 AM CDT | Special Weather Statement | DVN | Iowa | 26 min |
| Mar 28, 10:52 AM CDT | River Flood Warning | DVN | Dubuque, Jackson | 22 days |
| Mar 28, 10:52 AM CDT | River Flood Warning | DVN | Clinton, Scott | 24 days |
| Mar 28, 10:52 AM CDT | River Flood Warning | DVN | Lee | 21 days |
| Mar 28, 11:21 AM CDT | Special Weather Statement | DVN | Washington | 24 min |
| Mar 28, 11:25 AM CDT | River Flood Watch | DVN | Clinton | 21 days |
| Mar 28, 11:25 AM CDT | River Flood Watch | DVN | Scott | 10 hr |
| Mar 28, 6:13 PM CDT | Tornado Warning | DVN | Benton, Buchanan | 47 min |
| Mar 28, 6:53 PM CDT | Tornado Warning | DVN | Buchanan, Delaware | 28 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.